# SDR 2000UALA00681

- Difficulty date: November 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 26,613 hours, 19,644 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AUTOMATIC AND STANDBY PRESSURE SYSTEMS FAILED. SUPPLEMENTAL DATA UPDATE CABIN PRESSURE CONTROLLER FAILED. REPLACED CABIN PRESSURE CONTROLLER.
